# SDR SWIA2025110400923

- Difficulty date: September 23, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10285
- Aircraft time: 39,028 hours, 25,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST TO PERFORM SPLICE REPAIR  ON FLOOR BEAM BS 280,  RBL12 FOR FOM.  PERFORMED REPAIR ON FLOOR BEAM BS 280 RBL12 IAW REO 670-53-11-896 REV-,  AND AMM 20-70-00.
